# SDR SWAA2023061343958

- Difficulty date: May 1, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN INTERCOSTAL BETWEEN STA 312 AND STA 328 RBL 31 WL 208.1 IS CRACKED. 124-012<[01] REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 312 AND STA 328 RBL 31' WL 208.1 PER DWG 141A5400;[02] RII...VERIFIED STEP 1; INTERCOSTAL REPLACED.
